Due to my mother having 12 weekly infusions of taxol [chemo> and steroids back in August 2012, her risk for osteoperosis had become great. On Dec.28 2012 she recieved an infusion of reclast. About a month and a half before this she was put on fosomax [once a week pill> and just felt tired and achy for about 3 or 4 days after, but because of the risk of throat cancer doctors opted for the reclast. We were told that she would be achy and fatigued for a couple of days post infusion. Well it is March 5, 2013. My mom has not been the same since. We told the dr., they put her on antidepressants on Feb. 5 2013. At first I thought she was getting better but then she seems to be getting worse. My mom was always a very active person, as a matter of fact her whole life she did custom automotive upholstery [interiors> which involved body strength, being able to think clearly to design and make patterns for the seat covers and being able to write up estimates and invoices. My mother now has problems with things as simple as showering and getting dressed. She is never hungry and has no energy. My son [her only grandchild> does not even brighten her up anymore. Even having a simple conversation with her has become a challenge , she is having trouble concentrating and understanding ,and remembering. Has anyone had any of these symtoms or other adverse reactions to reclast?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.